# SDR SWAA2021060427203

- Difficulty date: March 4, 2020
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 27,398 hours, 11,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Galley Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR THRESHOULD STRAP HAS CORROSION ON VERTICAL PART OF ANGLE FROM STA 300-328; ALSO UNDER SOME OF THE SEALANT / BLENDED CORROSION ON FWD GALLEY SERVICE DOOR THRESHOLD FROM STA 300 TO STA 328 PER SRM 51-10-02. DAMAGE REMOVAL OUT OF LIMITS PER SRM 53-10-15-1A-2. REMOVED AND REPLACED Z-ANGLE (P/N 141A8310-33) FROM STA 260 TO STA 360 PER SRM 51-40-02. SEE SA-M 326; S/N A1164421 FOR INDIVIDUAL WORK ACCOMPLISHED. (D158)
